Alan Filipin
Alan Filipin
University of Zagreb, Faculty of Civil Engineering
Potvrđena adresa e-pošte na grad.hr
NaslovCitiranoGodina
Effective solution of the D (-1)-quadruple conjecture
A Dujella, A Filipin, C Fuchs
Acta Arithmetica 128 (4), 319-338, 2007
432007
On Diophantine quintuples and $$$$-quadruples
C Elsholtz, A Filipin, Y Fujita
Monatshefte für Mathematik 175 (2), 227-239, 2014
312014
Nonextendibility of D (− 1)-triples of the form {1, 10, c}
A Filipin
International journal of mathematics and mathematical sciences 2005 (14 …, 2005
292005
There does not exist a D (4)-sextuple
A Filipin
Journal of Number Theory 128 (6), 1555-1565, 2008
272008
The number of Diophantine quintuples II
A Filipin, Y Fujita
Publ. Math. Debrecen 82 (2), 293-308, 2013
222013
An irregular D (4)-quadruple cannot be extended to a quintuple
A Filipin
Acta Arithmetica 136 (2), 167-176, 2009
222009
On a family of two-parametric D (4)-triples
A Filipin, B He, A Togbé
Glasnik matematički 47 (1), 31-51, 2012
212012
On the size of sets in which xy+ 4 is always a square
A Filipin
The Rocky Mountain Journal of Mathematics, 1195-1224, 2009
192009
The extendibility of Diophantine pairs II: Examples
A Filipin, Y Fujita, A Togbé
Journal of number theory 145, 604-631, 2014
172014
There are only finitely many D (4)-quintuples
A Filipin
The Rocky Mountain Journal of Mathematics, 1847-1859, 2011
162011
The additive unit structure of pure quartic complex fields
A Filipin, RF Tichy, V Ziegler
Funct. Approx. Comment. Math 39 (1), 113-131, 2008
152008
The extendibility of Diophantine pairs I: the general case
A Filipin, Y Fujita, A Togbé
Glasnik matematički 49 (1), 25-36, 2014
142014
On the D (4)-triple {; F_ {; 2k};, F_ {; 2k+ 6};, 4F_ {; 2k+ 4};}
A Filipin, B He, A Togbe
The Fibonacci quarterly 48 (3), 219, 2010
132010
Bounds for Diophantine quintuples II
M Cipu, A Filipin, Y Fujita
Publ. Math. Debrecen 88 (1-2), 59-78, 2016
122016
The number of D (-1)-quadruples
A Filipin, Y Fujita
Mathematical communications 15 (2), 387-391, 2010
122010
THE NON-EXTENDIBILITY OF SOME PARAMETRIC FAMILIES OF D(−1)-TRIPLES
A Filipin, Y Fujita, M Mignotte
The Quarterly Journal of Mathematics 63 (3), 605-621, 2011
112011
FoSPAlgorithmen &
A Filipin, R Tichy, V Ziegler
102008
Nonexistence of D (4)-quintuples
MB Trebješanin, A Filipin
Journal of Number Theory 194, 170-217, 2019
92019
Nonexistence of D (4)-quintuples
MB Trebješanin, A Filipin
Journal of Number Theory 194, 170-217, 2019
92019
The extensibility of -pairs
L Baćić, A Filipin
Mathematical Communications 18 (2), 447-456, 2013
82013
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20